VOL. 29 · NO. 4 | October, 1977
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 29 (4), (October, 1977)
No abstract available
Articles
Ryotaro SATO
J. Math. Soc. Japan 29 (4), 591-606, (October, 1977) DOI: 10.2969/jmsj/02940591
KEYWORDS: 47A35, 47D05
No abstract available
Minoru MATSUDA
J. Math. Soc. Japan 29 (4), 607-614, (October, 1977) DOI: 10.2969/jmsj/02940607
KEYWORDS: 46A99
No abstract available
A. HARAUX
J. Math. Soc. Japan 29 (4), 615-631, (October, 1977) DOI: 10.2969/jmsj/02940615
KEYWORDS: 31C25, 47H99
No abstract available
Tsuyoshi YUKAMI
J. Math. Soc. Japan 29 (4), 633-654, (October, 1977) DOI: 10.2969/jmsj/02940633
KEYWORDS: 02B15, 02D99
No abstract available
Tadashi WATANABE
J. Math. Soc. Japan 29 (4), 655-664, (October, 1977) DOI: 10.2969/jmsj/02940655
KEYWORDS: 55D99
No abstract available
Hitoshi KITADA
J. Math. Soc. Japan 29 (4), 665-691, (October, 1977) DOI: 10.2969/jmsj/02940665
KEYWORDS: 47A40, 35P25
No abstract available
Zyozyu OHMORI
J. Math. Soc. Japan 29 (4), 693-707, (October, 1977) DOI: 10.2969/jmsj/02940693
KEYWORDS: 20G15
No abstract available
Tsutomu SEKIGUCHI
J. Math. Soc. Japan 29 (4), 709-727, (October, 1977) DOI: 10.2969/jmsj/02940709
KEYWORDS: 14K25, 14K05
No abstract available
Kenji YAJIMA
J. Math. Soc. Japan 29 (4), 729-743, (October, 1977) DOI: 10.2969/jmsj/02940729
KEYWORDS: 35P25, 81.47
No abstract available
Masazumi HANAZAWA
J. Math. Soc. Japan 29 (4), 745-753, (October, 1977) DOI: 10.2969/jmsj/02940745
KEYWORDS: 02K15, 04A10
No abstract available
Jacob BURBEA
J. Math. Soc. Japan 29 (4), 755-761, (October, 1977) DOI: 10.2969/jmsj/02940755
KEYWORDS: 30A52
No abstract available
Jun-ichi TANAKA
J. Math. Soc. Japan 29 (4), 763-769, (October, 1977) DOI: 10.2969/jmsj/02940763
KEYWORDS: 46J10
No abstract available
Takashi INABA
J. Math. Soc. Japan 29 (4), 771-778, (October, 1977) DOI: 10.2969/jmsj/02940771
KEYWORDS: 57D30
No abstract available
Mitsuru NAKAI
J. Math. Soc. Japan 29 (4), 779-782, (October, 1977) DOI: 10.2969/jmsj/02940779
KEYWORDS: 30A48, 31B05
No abstract available
J. MORROW, H. ROSSI
J. Math. Soc. Japan 29 (4), 783, (October, 1977) DOI: 10.2969/jmsj/02940783
KEYWORDS: 32J20
No abstract available
Back to Top